# SDR YENA2022010400006

- Difficulty date: December 27, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 549
- Aircraft time: 24,730 hours, 16,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1527, EWR-MCO. ODOR / FUME BELOW 8K ON DESCENT STRONGER BELOW 2K ; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 10, (A) 1,C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SERVICE
